# SDR MWEA98844

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101417
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 HOLES IN FORWARD CARGO DOOR LOWER PAN.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER.
